Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes occasional dizziness?

I am 66, retired, in good health and suffering from occasional dizzy spells yesterday and today. My blood pressure is 130/80 and do not take meds other that HRT (have been taking for 25 years---early menopause) and mecaptapurine (Crohns---have been taking for 15 years). I walk 30 minutes/day and dance lessons 2x/week. Thank you.
Mon, 18 May 2015
Report Abuse
General & Family Physician 's  Response
I can well understand ur concerns. You are in safe hands now at healthcare magic where a team of expert physicians is always happy to help you.

Orthostatic Hypotension is one of the leading causes in old age. It means when you stand up from a sitting position, blood pressure falls due to slowed and failed response of autonomic nervous system. Also chances of stroke and blood vessel clots increase with HRT. Scientists are still wondering how to get rid of these side effects.

Hope it benefits you. Click Helpful and dont forget to give your valuable feedback/review at my profile to help you assist better next time.

Regards!
DR. HANIF
PHILADELPHIA, USA
I find this answer helpful

 14 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Female, Indian(Asian), 31 years, 5 1 , Mother to a 2 year boy, Had daibities/hyper tension during pregnancy. My head spins every now and then. I...